Alert archive / Oklahoma / Wind Advisories in 2009
Wind Advisory 1, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Jan 9, 2009, 5:57 PM CST for 4 counties in Texas; 36 counties in Oklahoma. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2009, 5:57 PM CST (23:57 UTC)
- Expired
- Jan 10, 2009, 3:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 40 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 107 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 12.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3719 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 092357 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 557 PM CST FRI JAN 9 2009 ...STRONG WINDS IN NORTHWESTERN OKLAHOMA EARLY THIS EVENING... .AS AN ELONGATED SHORT WAVE TROUGH MOVES TOWARD THE SOUTHERN PLAINS...A STRONG COLD FRONT WILL PUSH RAPIDLY SOUTHWARD THROUGH OKLAHOMA AND NORTH TEXAS THIS EVENING AND TONIGHT. STRONG AND GUSTY WINDS ASSOCIATED WITH THE COLD FRONT WILL CONTINUE THROUGH THIS EVENING...WITH SOMEWHAT WEAKER NORTH WINDS EXPECTED THROUGHOUT THE REMAINDER OF THE NIGHT. OKZ004>006-009>011-014-015-100300- /O.NEW.KOUN.WI.Y.0001.090109T2357Z-090110T0300Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 557 PM CST FRI JAN 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... NORTH WINDS AVERAGING 30 MPH...WITH FREQUENT GUSTS TO ABOVE 40 MPH...WILL CONTINUE THROUGH MID EVENING. WINDS WILL DIMINISH SOMEWHAT LATER THIS EVENING...BUT WITH BREEZY CONDITIONS CONTINUING OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KOUN 100148 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 748 PM CST FRI JAN 9 2009 ...STRONG WINDS ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING... .STRONG NORTH WINDS WILL CONTINUE TO PUSH SOUTH ACROSS MUCH OF THE WESTERN AND CENTRAL OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS THIS EVENING BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA. ONCE THE STRONG WINDS INCREASE BEHIND THE FRONT... THEY WILL LIKELY CONTINUE FOR A FEW HOURS BEFORE DIMINISHING SOMEWHAT LATER TONIGHT. OKZ004-009-100300- /O.CAN.KOUN.WI.Y.0001.000000T0000Z-090110T0300Z/ HARPER-ELLIS- INCLUDING THE CITIES OF...BUFFALO...ARNETT 748 PM CST FRI JAN 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. THE STRONG NORTH WINDS THAT PROMPTED THE ADVISORY FOR THE AREA HAVE SINCE DECREASED... ALTHOUGH GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH THE REMAINDER OF THE NIGHT. $$ OKZ007-008-012-013-016>030-033>040-044-TXZ083>086-100600- /O.EXB.KOUN.WI.Y.0001.000000T0000Z-090110T0600Z/ GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 748 PM CST FRI JAN 9 2009 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. STRONG NORTH WINDS WITH SUSTAINED SPEEDS OF AROUND 30 MPH WILL FREQUENTLY GUST 40 TO 50 MPH DURING THE EVENING HOURS. THE HIGH WINDS WERE OCCURRING BEHIND A COLD FRONT THAT HAS MOVED THROUGH THE AREA. ALTHOUGH THE EXCESSIVE WIND SPEEDS WILL DIMINISH BY LATE EVENING... FREQUENT GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. USE EXTRA CAUTION. $$ OKZ005-006-010-011-014-015-100600- /O.EXT.KOUN.WI.Y.0001.000000T0000Z-090110T0600Z/ WOODS-ALFALFA-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...ALVA...CHEROKEE...WOODWARD...FAIRVIEW... CHEYENNE...TALOGA 748 PM CST FRI JAN 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. STRONG NORTH WINDS WITH SUSTAINED SPEEDS OF AROUND 30 MPH WILL FREQUENTLY GUST 40 TO 50 MPH DURING THE EVENING HOURS. THE HIGH WINDS WERE OCCURRING BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA EARLIER THIS AFTERNOON AND EVENING. ALTHOUGH THE EXCESSIVE WIND SPEEDS WILL DIMINISH BY LATE EVENING... FREQUENT GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CJS
000 WWUS74 KOUN 100549 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1149 PM CST FRI JAN 9 2009 ...STRONG WINDS ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING... .STRONG NORTHERLY WINDS WILL CONTINUE TO PUSH SOUTHWARD ACROSS MUCH OF SOUTHWESTERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS TONIGHT BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA. THEY WILL LIKELY CONTINUE FOR A FEW HOURS BEFORE DIMINISHING OVERNIGHT. OKZ005>008-010>020-024>026-028>030-040-100700- /O.CAN.KOUN.WI.Y.0001.000000T0000Z-090110T0600Z/ WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE-ROGER MILLS- DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA- LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-GARVIN- INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD... PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE... TALOGA...WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY... CHANDLER...PURCELL...NORMAN...MOORE...SHAWNEE...PAULS VALLEY 1149 PM CST FRI JAN 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. THE STRONG NORTH WINDS THAT PROMPTED THE ADVISORY HAVE SINCE DECREASED...ALTHOUGH GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGHOUT THE REMAINDER OF THE NIGHT. $$ OKZ021>023-027-033>039-044-TXZ083>086-100900- /O.EXT.KOUN.WI.Y.0001.000000T0000Z-090110T0900Z/ BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...WALTERS...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS 1149 PM CST FRI JAN 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST SATURDAY. STRONG NORTH WINDS WITH SUSTAINED SPEEDS OF AROUND 30 MPH...AND FREQUENT GUSTS FROM 40 TO 45 MPH...WILL CONTINUE OVERNIGHT. THE HIGH WINDS WERE OCCURRING BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA THIS EVENING. ALTHOUGH THE EXCESSIVE WIND SPEEDS WILL GRADUALLY DIMINISH... FREQUENT GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED ROADWAYS. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 9, 5:54 PM CST, 3 minutes earlier.
Area forecast discussion, Jan 9, 5:54 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CST FRI JAN 9 2009
.UPDATE...
HAVE ISSUED A WIND ADVISORY FOR MUCH OF NORTHWEST OKLAHOMA THROUGH
THE FIRST HALF OF THE EVENING. SUSTAINED WINDS OF 30 MPH WERE
GUSTING 45 MPH BEHIND THE COLD FRONT AND WILL LIKELY CONTINUE FOR
A FEW HOURS.
&&
.AVIATION...
COLD FRONT WILL MOVE THROUGH THE REMAINING TERMINALS OF OKC... LAW
AND SPS BY EARLY THIS EVENING WITH GUSTY N-NW WINDS BEHIND THE
FRONT CONTINUING DURING THE NIGHT. A FEW AREAS OF 4K FT SCT-BKN
CLOUDS WILL BE POSSIBLE LATER THIS EVENING ACROSS NORTHERN
OKLAHOMA. WINDS SPEEDS DIMINISHING BY SATURDAY AFTERNOON AS
SURFACE GRADIENT RELAXES.
&&
.PREV DISCUSSION... /ISSUED 158 PM CST FRI JAN 9 2009/
DISCUSSION...
A RED FLAG WARNING WAS ISSUED EARLIER THIS AFTN IN PARTS OF
SOUTHWEST OK AND WESTERN NORTH TEXAS FOR THE WARM TEMPS... DRY
CONDITIONS... AND GRADUALLY SHIFTING WIND. WILL ALLOW THIS WARNING
TO CONT THROUGH 0Z. COLD FRONT WILL CONT TO MOVE ACROSS THE AREA THE
REST OF THIS AFTN AND THIS EVENING. THIS WILL COOL TEMPS BACK DOWN
CLOSER TO NORMAL FOR SATURDAY. HOWEVER... THAT MEANS HIGHS WILL BE
25 TO 30 DEGREES LOWER THAN TODAY. THE NORTH WINDS BEHIND THE FRONT
WILL BE BREEZY/WINDY OVERNIGHT INTO SAT MORNING BEFORE THE WINDS
FINALLY DECREASE SAT AFTN AS SFC HIGH SETTLES INTO THE REGION.
SOUTHWEST WINDS AND WARMER TEMPS... ALTHOUGH NOT AS WARM AS TODAY...
WILL RETURN SUNDAY. THERE IS A POSSIBILITY THAT A SFC TROUGH/WIND
SHIFT LINE WILL MOVE ACROSS PORTIONS OF THE FA SUNDAY AFTN.
MODELS SHOW ANOTHER COLD FRONT MOVING ACROSS THE FA MONDAY COOLING
TEMPS BACK DOWN TO AROUND NORMAL. SOUTH TO SOUTHWEST WINDS WILL
RETURN TUESDAY WITH ANOTHER SLIGHT WARM UP. A LARGE ARCTIC AIRMASS
WILL THEN MOVE INTO THE SOUTHERN PLAINS THE MIDDLE OF NEXT WEEK.
MODELS STILL DISAGREE ON POSITION... TIMING... AND STRENGTH OF THIS
ARCTIC HIGH. THE GFS CONTINUES TO HAVE THE COLD FRONT MOVE THROUGH
THE FA TUESDAY NIGHT. THE GFS IS STRONGER WITH THE HIGH SHOWING A
1050 TO 1059 HIGH MOVING FROM THE NORTHERN PLAINS INTO EASTERN
KANSAS. THE GFS EVENTUALLY HAS THE SFC RIDGE AXIS ACROSS CENTRAL AND
SOUTHWEST OK BY 06Z FRI. MEANWHILE... THE ECMWF IS SLOWER WITH THE
FRONT... INDICATING IT WILL NOT MOVE THROUGH THE REGION UNTIL DURING
THE DAY ON WEDNESDAY. THE ECMWF IS ALSO WEAKER WITH A 1046 HIGH
MOVING ACROSS THE NORTHERN PLAINS AND REMAINING FURTHER EAST OF THE
REGION. HOWEVER... THE 12Z RUN DID TREND A LITTLE FURTHER WEST WITH
THE PATH OF THE HIGH. OVERALL... AN ARCTIC AIRMASS WILL MOVE INTO
THE REGION MIDDLE OF NEXT WEEK BRINGING MUCH COLDER TEMPERATURES TO
THE AREA. HOWEVER... THE STRENGTH AND TIMING OF THE AIRMASS ARE
STILL IN QUESTION. WITH THE MODEL UNCERTAINTY... DID NOT MAKE ANY
SIGNIFICANT CHANGES TO EXTENDED FORECAST. MODELS DO SHOW NW FLOW
REMAINING THROUGH THE WEEK NEXT WEEK SO FLOW EXPECTED TO REMAIN
FAIRLY PROGRESSIVE WITH SFC HIGH AND COLD AIR NOT EXPECTED TO
LINGER LONG OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 31 46 24 56 / 0 0 0 0
HOBART OK 27 46 22 55 / 0 0 0 0
WICHITA FALLS TX 33 49 23 55 / 0 0 0 0
GAGE OK 20 47 17 57 / 0 0 0 0
PONCA CITY OK 26 41 25 53 / 10 0 0 0
DURANT OK 37 47 25 56 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR OKZ033-
036>038-044.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR OKZ004>006-009>011-
014-015.
TX...RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ083>090.
&&
03/32/32Hazardous weather outlook, Jan 9, 11:30 AM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CST FRI JAN 9 2009
OKZ004>048-050>052-TXZ083>090-101300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CST FRI JAN 9 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THE CHANCE OF THUNDERSTORMS IS VERY LOW.
DISCUSSION...
MOISTURE WILL RETURN INTO SOUTHEAST OKLAHOMA TODAY. THIS AIR WILL
BE CAPPED... HOWEVER...BY VERY WARM AND STABLE MID LEVELS. A COLD
FRONT AND MID LEVEL TROUGH WILL PROVIDE SOME LIFT AND COOLING TO
WEAKEN THE CAP LATE THIS EVENING...BUT THUNDERSTORMS ARE EXPECTED TO
FORM JUST OUTSIDE OF THE NORMAN FORECAST AREA TOWARD THE EAST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY JAN 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
OTHER HAZARDOUS WEATHER...
WILDFIRES WILL BE A PRIMARY CONCERN THIS AFTERNOON AND EARLY
EVENING. THE AFTERNOON WILL SEE DRY AND BREEZY SOUTHWEST
WINDS...AND UNSEASONABLY WARM TEMPERATURES WITH SOME
VERY LOW HUMIDITY LEVELS ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS.
IN ADDITION...STRONG AND GUSTY NORTH WINDS WILL FOLLOW A COLD FRONT
MOVING THROUGH THE REGION FROM MID AFTERNOON THROUGH TONIGHT. WIND
GUSTS OVER 40 MPH ARE LIKELY. AS TEMPERATURES FALL...WIND CHILL
VALUES WILL DROP INTO THE TEENS AND 20S.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THE WEATHER PATTERN FEATURES NORTHWEST FLOW ALOFT AND FREQUENT
INTRUSIONS OF COLD AND DRY AIR NEAR THE SURFACE. THUNDERSTORMS ARE
NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
DRY AND OCCASIONALLY WINDY WEATHER WILL PERSIST THROUGHOUT THE
WEEK...MAKING THE POSSIBILITY OF WILDFIRES A CONCERN EACH AFTERNOON.
ON WEDNESDAY...A SIGNIFICANT OUTBREAK OF COLD WEATHER IS
ANTICIPATED...WITH A LARGE ARCTIC AIR MASS DROPPING INTO THE
SOUTHERN PLAINS. TEMPERATURES WILL LIKELY PEAK EARLY IN THE
DAY...AND THEN FALL. WIND CHILL VALUES ARE EXPECTED TO DROP INTO THE
TEENS LATE IN THE DAY...AND INTO THE SINGLE DIGITS WEDNESDAY NIGHT.
THE COLD WEATHER WILL PERSIST THROUGH FRIDAY...WITH LOW TEMPERATURES
IN THE SINGLE DIGITS AND TEENS BOTH THURSDAY AND FRIDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SATURDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 12:49 PM CST | Red Flag Warning | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 5 hr |
Nearby
Wind Advisories in Oklahoma, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.